Statistical diagonalization of a random biased Hamiltonian : the case of the eigenvectors. / Ithier, Grégoire; Ascroft, Saeed.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 51, 48LT01, 01.11.2018, p. 1-18.

Research output: Contribution to journalArticle

Published

Documents

Original languageEnglish
Article number48LT01
Pages (from-to)1-18
Number of pages18
JournalJournal of Physics A: Mathematical and Theoretical
Volume51
DOIs
Publication statusPublished - 1 Nov 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 32713382